# SDR DALA2025062504750

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,434 hours, 40,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: No Discrepancy
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND. CONTACT LIASON ENGINEERING FOR REPAIR PROCEDURES PRIOR TO FURTHER FLIGHT (R/H WING).   PER ENGINEERING C/W ERA 619064-14AD REV B SEC II STEP 3. NO ISSUES NOTED.
